Thursday 14th November 2024 | etc.venues County Hall, London

I

Mission-critical guidance for new

and emerging managers

SPONSOR ENQUIRIES
Image
APPLY TO ATTEND

Please note that this event will be in conjunction with the Hedgeweek European Emerging Managers Summit

SPEAKING OPPORTUNITIES

The Private Equity European Emerging Managers Summit is aimed at management firms and funds in their early stages of development, as well as managers and funds operated by women and leaders from diverse backgrounds.


Our mission is to create a series of conversations that will enable your firm or fund to be set for growth, success, and long-term security. Dealing with issues spanning operations, strategy, fund raising and compliance this event is designed for decision makers from across the leadership suite.


For any new fund manager, getting the planning right at the pre-launch and post-launch phases can potentially make the difference between success or costly failure. Through a series of in-depth panel discussions, presentations and breakout sessions, the event will lay out the main considerations for an engaged audience.


The Private Equity European Emerging Managers Summit, hosted by Private Equity Wire, is your bridge to a new understanding of each of the critical steps involved to successfully establish a business and bring new funds to market. There will also be time for networking and informal conversations with close peers and colleagues.

EXPERT SPEAKERS

ATTENDEES

HOURS OF CONTENT

ALLOCATORS

30

150+

10+

20+

GP's

100+

IconIconIconIcon

8:30 AM

REGISTRATION AND NETWORKING BREAKFAST

8:50 AM

WELCOME ADDRESS

  • Are LPs less inclined to invest with emerging managers in the current risk-off environment?
  • What are the features of a GP that can counteract LPs’ preference for track records as an investment criteria?
  • What strategies and market niches should emerging managers focus on in this economy as they look to build a presence?
  • What do current economic shifts say about the future outlook of emerging managers?

Carving a niche: Market opportunities for emerging managers

PANEL 1

9:00 AM

(45 mins)

Learnings and unlearnings

FIRESIDE CHAT

9:45 AM

  • Scrutinising conventional and established strategies used by incumbent players to form a list of dos and donts for emerging managers.

(15 mins)

  • How can emerging managers structure their business to be more agile than incumbents?
  • What technologies exist to build an optimised and efficient operational structure?
  • Can outsourcing help emerging managers save resource and keep their eye on the ball?
  • What are some of the innovative specialisms and business structures to watch?

Innovation station: Building an agile, resilient and future-ready business

PANEL 2

10:00 AM

(45 mins)

10:45 AM

NETWORKING BREAK

Coffee break and a chance to meet our experts

(30 mins)

11:15 AM

ROUNDTABLE ROUND 1

Roundtables take place as repeated parallel sessions. Delegates register in advance for 3 of 4 topics.

Roundtable A: Building appeal

  • How are funds adapting to meet LPs’ liquidity and flexibility demands?
  • What role do evergreen capital structures have to play?
  • How can emerging managers use their ‘legacy-lite’ status to their advantage?
  • What niches are most new funds exploring in a competitive fundraising landscape?

(45 mins)

Roundtable B: Efficiency spotlight

  • How can tech solve the legacy challenges faced by established managers?
  • Can new managers implement these changes from the get-go?
  • Is data analytics and advanced tech the way forward for private market investments?
  • Where does advanced tech have the most value to add – back office, investor relations or investment decisions?
  • Is outsourcing an attractive option for fund managers looking to stay agile?

Roundtable C: Finding leeway

  • What is the most pressing regulatory challenge for emerging managers?
  • Are there variations by region and fund size?
  • Can GPs position their organisations in ways to capitalise on the regulatory framework?
  • How can external support help emerging managers with their compliance and regulatory needs?
  • What role does technology have to play here?

Roundtable D: The track record problem

  • What are some measures that can allay LP concerns about a limited track record?
  • Do emerging managers need to work harder to find a secret sauce?
  • Is specialisation or innovation the answer, or does pedigree trump all?
  • Where is the biggest point of friction between LPs and emerging managers?

12:00 PM

ROUNDTABLE ROUND 2

Roundtables take place as repeated parallel sessions. Delegates register in advance for 3 of 4 topics.

Roundtable A: Building appeal

Roundtable B: Efficiency spotlight

Roundtable C: Finding leeway

Roundtable D: The track record problem

(45 mins)

12:45 PM

NETWORKING LUNCH

(75 mins)

  • Analysing the latest amendments to the Alternative Investment Fund Managers Directive and their implications
  • Analysing the latest on Sustainable Finance Disclosure Regulations with implications
  • How can emerging managers best set themselves up for reporting in a complex regulatory environment?
  • What are some compliance-resilience strategies managers can employ?

Guardrails for growth: A look at the regulatory framework facing expanding fund managers

PANEL 3

2:00 PM

(45 mins)

2:45 PM

ROUNDTABLE ROUND 3

Roundtables take place as repeated parallel sessions. Delegates register in advance for 3 of 4 topics.

Roundtable A: Building appeal

Roundtable B: Efficiency spotlight

Roundtable C: Finding leeway

Roundtable D: The track record problem

(45 mins)

3:30 PM

NETWORKING BREAK

Coffee break and a chance to meet our experts

(30 mins)

A study of how managers can prevent the denominator effect and hedge against the denominator effect in the current environment of high inflation and interest rates.

FIRESIDE CHAT

4:00 PM

(15 mins)

  • What are the investment strategies most appealing to LPs in the current economy?
  • How can managers find the most attractive deals in a competitive environment?
  • What are the exit opportunities available to managers looking to build a track record?
  • What sectors and/or regions present the best opportunities for emerging managers?

Value add: Deployment and exit opportunities to generate speedy returns

PANEL 4

4:15 PM

(45 mins)

5:00 PM

NETWORKING

Connect with peers from around the industry over a glass of wine

7:00 PM

EVENT CLOSES

All Summits and Webinars are CPD accredited, so you can learn, network and develop new skills.

Find out more about The CPD Certification here: https://cpduk.co.uk/

Carolyn Flanagan

Brian Brennan

Managing Director at York Capital

David Smith

SVP & Private Markets Consultant at Callan

COO at Progress Partners

Domenic Venuto

James C. Pickel, Jr.

Counsel at Lindsay Goldberg

Jennifer Brown

Partner, Global Head of Consultant Relations at Adams Street Partners

Director, Business Intelligence at L Catterton

Jimmy Simmons

Michelle Jacobi

Managing Director at Gatewood Capital Partners

Managing Director at GCM Grosvenor

Ya Tung

Asha Richards

Managing Director, Deputy General Counsel at CIFC Asset ManagementRead more

etc.venues County Hall, London

Address: etc. venues, County Hall, Belvedere Rd, London SE1 7PB

Venue Requirements

Dress Code

Electronic Devices

Please note attendees are asked to dress in business casual.

We kindly ask attendees to please keep electronic devices on silent during panels and roundtables.

APPLY FOR THE PRIVATE EQUITY EUROPEAN

EMERGING MANAGERS SUMMIT

Please note that registration for this summit is only open to senior executives at fund managers and investors. If you are a service provider and would like to attend, please get in touch with us via the sponsor enquiries form, or on sales@privateequitywire.co.uk


Registering for this event also grants you access to the Hedgeweek European Emerging Managers Summit.

Firm Type*
I have read and understood the Terms and Conditions*
I have read and understood the Privacy Policy*

ASSOCIATE SPONSOR

Image
ImageImage
CONTACT OUR TEAM

PUT YOUR BRAND IN FRONT OF 100+ GPs

WHAT PEOPLE SAY ABOUT PRIVATE EQUITY WIRE EVENTS

Private Equity Wire’s event will:

  • Be a closed and invite-only gathering, this means no media and a curated audience of genuine peers
  • Bring together senior staff from across the leadership suite to discuss shared problems, opportunities and solutions
  • Focus on current trends, emerging themes and the likely innovations and disruptors of the next 5 years

All Private Equity Wire Summits operate under Chatham House Rule. This means that attendees are free to use the information received, but neither the identity nor the affiliation of the speaker(s), nor that of any other participant, may be revealed. Recording of the panels and roundtables is strictly prohibited by attendees. Private Equity Wire staff may make recordings on the day for promotional purposes. No audio recording of panel discussions will be included in any promotional items.

Private Equity Wire provides highly relevant and actionable information for GPs, service providers, and LPs.

contact us:

© 2024 Private Equity Wire All rights reserved.

Terms & conditions

To view our Terms & Conditions please click here.


To see how your data is processed by Global Fund Media, view our Privacy Policy.


You can unsubscribe from communications at any time by clicking the unsubscribe link at the bottom of any email.

FOLLOW us:

Icon